It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Vincent on March 07, 2000 at 11:38:36:

In Reply to: Re: Effects of long term use of Dilantin posted by Michelle on October 11, 1999 at 21:05:22:

I've been epileptic for about fifteen years or so.
I have lived on Dilantin since then and this medication has allowed me to live a perfectly normal life.
However, I did, ONCE, experience the "...double vision, vertigo, dizzyness, nausea, rapid heart rate" stuff.
It was scary.
Called my brother, a MD.
He ordered me to stop the medication right away.
Within hours, all the symptoms were GONE.
What he said was that they were a result of overdosage.
If I'm not a doctor, I did live what you are referring to. May be you could ask your doctor about it.
I need help related to memory problems, which, I was told, were a result of Dilantin intake.
If anyone has either advice or experience to share, please email me. Would appreciate it a lot!

Follow Ups

All times are GMT -7. The time now is 01:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!